# SDR REXA04020

- Difficulty date: October 7, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Condition: Failed
- Location: Te Flaps
- Part time: 1,581 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP FAILURE ON TAXI.  REMOVED AND REPLACED FECU, FLAP ELECTRONIC CONTROL UNIT.  (M)
